Logarithmic divergence of heat kernels on some quantum spaces

Tomoyuki Kakehi, Tetsuya Masuda

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Asymptotic behaviour of the heat kernels on some explicitly known quantum spaces are studied. Then the heat kernels are shown to be logarithmically divergent. These results suggest to us that the “dimensions” of these quantum spaces would not be zero but less than one so that these quantum spaces look almost like “discrete spaces”. © 1995 Tohoku University, Mathematical Institute.

Original languageEnglish
Pages (from-to)595-600
Number of pages6
JournalTohoku Mathematical Journal
Issue number4
Publication statusPublished - 1995

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Logarithmic divergence of heat kernels on some quantum spaces'. Together they form a unique fingerprint.

Cite this